# SDR CA071022006

- Difficulty date: October 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,806 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 6894171
- Condition: Making Metal
- Location: Nr1 Engine
- Part time: 6,479 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 5 MILES FROM AIRPORT, MAGI NR1 LIGHT ILLUMINATED. PULSED OFF AND 2 MINUTES LATER LIGHT ILLUMINATED AGAIN. AN EMERGENCY LANDING WAS CARRIED OUT. BOTH NR1 AND NR2 MAGNETIC PLUGS CHECKED AND FOUND CONTAMINATED WITH METAL. THE GEARBOX WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TIC NR 20071022006)
